# SDR WX0A2022090774235

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 52,012 hours, 36,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN AFT CENTER EMERGENCY LIFGHT SIGN IS HALF ON ONLY. / REMOVED AND REPLACED 6 OF THE EXIT LIGHTS IAW AMM 33-51-17 PB 401 OPS CHEK GOOD."
